Hi i am a 28 year old male who is having issues with just about every supplement i have tried relating to the methylation cycle. I am slender built and have trouble putting on muscle. (My current weight is 63 kilos and i am 170 cms tall) So basically i started getting treatment through an ND about 1 year ago for numerous afflictions that were progressively getting worse over time. These being chronic constipation, bloating, distention, excessive sweating (More so over the past few years then when i was younger), smelly body odour, boils,skin rashes to just about everything, tiredness, mental blanks, slow recovery and deep cystic acne. An IgE test taken stated i was allergic to 60 foods out of 279. At first we looked at the treating the gut and that is working well now, we treated that first hoping it would be the root of the cause and ended up using a combination of good diet, l-glutamine, probiotics, gaba, dopamine and 5-htp to get it running again. I no longer have to take any of these supplements and i have regular bowel movements. However treating this i still had issues remaining such as deep cystic acne, boils, body odour, allergies(Skin rashes all the time, sneezing etc), tiredness, slow recovery and excessive sweating. So my ND has been narrowing it down and we got to Methylation, which clearly going by symptoms i was undermethylating. So anyway we went to treat that below i will write the supplements and the reactions. Methionine + choline - Irritated nerves, painful spikes that shoot up the arm or leg and in particular every time i moved my ankle forwards towards the ground i would got a shock from the ankle attachment up the leg. We stopped this, waited a few weeks and started it again. 2-3 days after starting it the same thing occured. Choline converts to betaine i have read, so it could be this. Sam-e - After 2-3 days i got headaches and stomach aches. I kept on it for 2 weeks and it got worse even though we lessened the dose. Allergies pretty much gone but the cystic acne got worse. Allergies came back about 3-4 days after stopping. TMG/Betaine(Beets as well) - Tingling in the hands and feet within 20 minutes of taking a supplement or eating beets. Stays tingling for a few hours and settles down. Over a few days it gets worse to the point where the nerves shoot pain up and down the arms and legs. I've taken 1mg before and i got crazy muscle fasciculations as well. You could visibly see my skin pop out. B12 - Does absolutely nothing except make my urine bright yellow. I took it for 3 weeks without any sort reaction or benefit. Methylfolate - Have not tried this yet, waiting on NTHFR results which should come in next week. Other supplements of note Zinc - This makes me break out like no tomorrow. Causes boils and deep acne cysts. I have tried this 4-5 times over the last 6 months with no other supplementation in 3 of those cases. NAC - This makes me tingle in the arms and legs as well within 20 minutes. I haven't tried a high dose of it because it feels like it will do the same thing as TMG. Blood tests (Extensive tests were done and also urine tests as well) Everything is normal (All levels of minerals including potassium, sodium, magnesium, calcium etc) except IgE which was double the normal level of a person my age. I pretty much react to anything with sulfur in it too. Epsom salts cause skin rashes and if ingested a huge headache. Sulfites do the same Whilst i was waiting for my ND to go over everything i was wondering if anyone has had these symptoms or if anyone has any ideas what could be going on. At the moment i am just a bit stuck on what i can try or do. It seems i have exhausted most of the options at the moment. Cheers!